Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 237, NWS Tulsa, OK

July 24, 20135 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 24, 2013, 1:31 AM CDT for 5 counties in Oklahoma. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2013, 1:31 AM CDT (06:31 UTC)
Expired
Jul 24, 2013, 2:30 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 1:50 AM CDTTSTM WND DMGPoteau, OKLARGE TREE DOWN.
Jul 24, 2:25 AM CDTTSTM WND DMGSnow, OKSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 12:44 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3646 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WUUS54 KTSA 240631
SVRTSA
OKC061-077-079-121-127-240730-
/O.NEW.KTSA.SV.W.0237.130724T0631Z-130724T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
131 AM CDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 230 AM CDT

* AT 128 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF MCALESTER TO 4 MILES SOUTHWEST OF
  RED OAK TO 4 MILES SOUTHWEST OF BOKOSHE...MOVING SOUTH AT 50 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DAMON...KREBS...MCALESTER...BENGAL...FANSHAWE...POTEAU...
  ALDERSON...MCALESTER REGIONAL AIRPORT...HARTSHORNE...HIGGINS...
  TALIHINA...WISTER...SAVANNA...HOWE...LAKE WISTER STATE PARK...
  TALIMENA STATE PARK...YANUSH...ALBION...HEAVENER RUNESTONE STATE
  PARK...BLANCO...HEAVENER...KIAMICHI...TUSKAHOMA...WHITESBORO...
  CLAYTON...CLAYTON LAKE STATE PARK...MUSE...STANLEY...NASHOBA...BIG
  CEDAR...DUNBAR...SNOW...OCTAVIA...CLOUDY...KOSOMA...MOYERS...
  KELLOND...OLETA...RATTAN AND ANTLERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3416 9578 3450 9579 3451 9568 3459 9568
      3459 9584 3505 9590 3510 9522 3533 9478
      3486 9444 3453 9446 3450 9449 3450 9504
      3424 9504 3424 9514 3415 9515
TIME...MOT...LOC 0632Z 348DEG 45KT 3498 9575 3485 9511
          3510 9483

$$
3 follow-up statements
663 
WWUS54 KTSA 240645
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
145 AM CDT WED JUL 24 2013

OKC061-077-079-121-127-240730-
/O.CON.KTSA.SV.W.0237.000000T0000Z-130724T0730Z/
HASKELL OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
145 AM CDT WED JUL 24 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
LATIMER...PUSHMATAHA...EASTERN PITTSBURG...LE FLORE AND SOUTHEASTERN
HASKELL COUNTIES...

AT 142 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLANCO TO TALIHINA TO SHADY POINT...MOVING SOUTH AT 50
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SARDIS...
POTEAU...ALBION...LAKE WISTER STATE PARK...WISTER...KIAMICHI...
TUSKAHOMA...CLAYTON...HOWE...STANLEY...WHITESBORO...CLAYTON LAKE
STATE PARK...HEAVENER RUNESTONE STATE PARK...HEAVENER...NASHOBA...
DUNBAR...HODGEN...HONOBIA...EUBANKS...MUSE...SNOW...KOSOMA...
MOYERS...FINLEY...BIG CEDAR...CLOUDY...KELLOND...OCTAVIA...ANTLERS...
DELA...RATTAN...OLETA...CORINNE AND SOBOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3416 9578 3450 9579 3451 9568 3459 9568
      3459 9584 3505 9590 3510 9522 3533 9478
      3486 9444 3453 9446 3450 9449 3450 9504
      3424 9504 3424 9514 3415 9515
TIME...MOT...LOC 0646Z 348DEG 45KT 3468 9573 3471 9506
          3507 9471

$$
778 
WWUS54 KTSA 240654
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT WED JUL 24 2013

OKC061-240704-
/O.CAN.KTSA.SV.W.0237.000000T0000Z-130724T0730Z/
HASKELL OK-
154 AM CDT WED JUL 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...

LAT...LON 3416 9578 3450 9579 3451 9568 3459 9568
      3459 9584 3483 9584 3483 9508 3516 9466
      3486 9444 3453 9446 3450 9449 3450 9504
      3424 9504 3424 9514 3415 9515
TIME...MOT...LOC 0654Z 348DEG 45KT 3460 9569 3463 9502
          3498 9468

$$

OKC077-079-121-127-240730-
/O.CON.KTSA.SV.W.0237.000000T0000Z-130724T0730Z/
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
154 AM CDT WED JUL 24 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHERN LATIMER...PUSHMATAHA...SOUTHERN PITTSBURG AND LE FLORE
COUNTIES...

AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF BLANCO TO ALBION TO POTEAU...
MOVING SOUTH AT 50 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON...
HOWE...WHITESBORO...STANLEY...CLAYTON LAKE STATE PARK...HEAVENER
RUNESTONE STATE PARK...HEAVENER...NASHOBA...HONOBIA...DUNBAR...
HODGEN...MUSE...EUBANKS...SNOW...KOSOMA...MOYERS...FINLEY...BIG
CEDAR...CLOUDY...KELLOND...OCTAVIA...ANTLERS...DELA...RATTAN...
OLETA...CORINNE AND SOBOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3416 9578 3450 9579 3451 9568 3459 9568
      3459 9584 3483 9584 3483 9508 3516 9466
      3486 9444 3453 9446 3450 9449 3450 9504
      3424 9504 3424 9514 3415 9515
TIME...MOT...LOC 0654Z 348DEG 45KT 3460 9569 3463 9502
          3498 9468

$$
913 
WWUS54 KTSA 240706
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
206 AM CDT WED JUL 24 2013

OKC077-121-240717-
/O.CAN.KTSA.SV.W.0237.000000T0000Z-130724T0730Z/
PITTSBURG OK-LATIMER OK-
206 AM CDT WED JUL 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LATIMER AND SOUTHERN
PITTSBURG COUNTIES IS CANCELLED...

LAT...LON 3416 9578 3450 9579 3451 9568 3459 9568
      3460 9552 3461 9551 3465 9513 3469 9449
      3453 9446 3450 9449 3450 9504 3424 9504
      3424 9514 3415 9515
TIME...MOT...LOC 0707Z 356DEG 21KT 3464 9472 3460 9504
          3461 9564

$$

OKC079-127-240730-
/O.CON.KTSA.SV.W.0237.000000T0000Z-130724T0730Z/
LE FLORE OK-PUSHMATAHA OK-
206 AM CDT WED JUL 24 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES...

AT 205 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MUSE TO 8 MILES NORTHWEST OF HONOBIA TO 11 MILES
NORTHWEST OF STANLEY...MOVING SOUTH AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON...
CLAYTON LAKE STATE PARK...STANLEY...HONOBIA...OCTAVIA...NASHOBA...
DUNBAR...EUBANKS...KELLOND...OLETA...SNOW...KOSOMA...FINLEY...
MOYERS...CLOUDY...RATTAN...DELA...CORINNE...ANTLERS AND SOBOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3416 9578 3450 9579 3451 9568 3459 9568
      3460 9552 3461 9551 3465 9513 3469 9449
      3453 9446 3450 9449 3450 9504 3424 9504
      3424 9514 3415 9515
TIME...MOT...LOC 0707Z 356DEG 21KT 3464 9472 3460 9504
          3461 9564

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 12:31 AM CDT, 1 hour earlier.

Area forecast discussion, Jul 24, 12:31 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT WED JUL 24 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
NEEDLESS TO SAY THUNDERSTORMS WILL BE MAIN CONCERN AT
AREA TAFS THROUGH THE NIGHT WITH CONDITIONS IMPROVING TOWARD
SUNRISE AND INTO WEDNESDAY MORNING. VFR CONDITIONS EXPECTED
MUCH OF WEDNESDAY.

&&

.PREV DISCUSSION... /ISSUED 919 PM CDT TUE JUL 23 2013/

DISCUSSION...
EVOLVING COMPLEX OF STORMS ACROSS KANSAS IS BEGINNING TO
ACCELERATE SOUTH SOUTHEAST. AT THE SAME TIME...STORMS OVER
ARKANSAS CONTINUE TO BECOME MORE WIDESPREAD WITH CONTINUED
DEVELOPMENT ON THE WESTERN END INTO EASTERN OKLAHOMA. IT APPEARS
THESE TWO AREAS ARE TRYING TO MERGE AND THE RESULT LOOKS TO BE A
LARGE MCS THAT WILL AFFECT MUCH OF THE FORECAST AREA OVERNIGHT.
SEVERE STORMS WILL REMAIN LIKELY WITH INITIALLY LARGE HAIL AND
DAMAGING WINDS TRANSITIONING TO MAINLY A DAMAGING WIND THREAT.
LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO RESULT IN SOME LOCALIZED
FLOODING.

HAVE RAISED POPS AND LOWERED TEMPERATURES OVERNIGHT BASED ON THE
ABOVE SCENARIO.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...10
Hazardous weather outlook, Jul 23, 10:45 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE JUL 23 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1045 PM CDT TUE JUL 23 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LARGE AND DAMAGING THUNDERSTORM COMPLEX WILL SWEEP ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT.  THESE STORMS
WILL LIKELY BE SEVERE WITH WIDESPREAD DAMAGING WINDS...SOME
SIGNIFICANT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL
OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE MAIN CONVECTIVE LINE.
VERY HEAVY RAINFALL AND LOCALLY DAMAGING WINDS WILL BE LIKELY
IN THE STRONGER STORMS WITH THE THREAT FOR FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
           HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.

ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY.  SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX.  COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 24, 12:06 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     12 S TULSA              35.96N 95.92W
07/23/2013  M60 MPH          TULSA              OK   AMATEUR RADIO

            MEASURED WIND GUST OF 60 MPH AT 121ST AND PEORIA.

&&

JDS
Local storm report, Jul 24, 12:13 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
07/24/2013  M66 MPH          OKMULGEE           OK   MESONET

            MEASURED THUNDERSTORM WIND OF 66 MPH AT THE HECTORVILLE
            MESONET.

&&

JDS
Local storm report, Jul 24, 12:21 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND GST     TULSA                   36.13N 95.92W
07/23/2013  E75 MPH          TULSA              OK   PUBLIC

            ESTIMATED WINDS TO 75 MPH. TREES SNAPPED, ROOF DAMAGE
            FROM TREE FALLING ONTO HOME.

&&

JDS
Local storm report, Jul 24, 12:30 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      MIAMI                   36.87N 94.88W
07/24/2013                   OTTAWA             OK   EMERGENCY MNGR

            REPORT OF STREET FLOODING ACROSS TOWN OF MIAMI.

&&

JDS
Local storm report, Jul 24, 12:54 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1254 AM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     EUFAULA                 35.29N 95.58W
07/24/2013  E76 MPH          MCINTOSH           OK   EMERGENCY MNGR

            ESTIMATED WIND GUST TO 76 MPH AT COURTHOUSE IN EUFAULA.
            CITY WITHOUT POWER.

&&

JDS
Local storm report, Jul 24, 12:56 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     TSTM WND GST     EUFAULA                 35.29N 95.58W
07/24/2013  E77 MPH          MCINTOSH           OK   EMERGENCY MNGR

            SUSTAINED WIND OF 54 MPH WITH GUST TO 77 MPH AT THE
            COURTHOUSE IN EUFAULA.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:00 PM CDTSpecial Weather StatementTSAWagoner30 min
Jul 23, 7:21 PM CDTSpecial Weather StatementTSALeFlore24 min
Jul 23, 9:06 PM CDTSpecial Weather StatementTSAAdair24 min
Jul 23, 9:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Jul 23, 9:11 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers34 min
Jul 23, 9:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers48 min
Jul 23, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Ottawa, Washington62 min
Jul 23, 10:47 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more58 min
Jul 23, 10:49 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa56 min
Jul 23, 11:17 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Wagoner43 min
Jul 23, 11:41 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more34 min
Jul 23, 11:45 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Pawnee, Tulsa30 min
Jul 23, 11:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Rogers and 1 more58 min
Jul 23, 11:51 PM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner54 min
Jul 24, 12:08 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more52 min
Jul 24, 12:15 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa105 min
Jul 24, 12:19 AM CDTTornado WarningTSAAdair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner26 min
Jul 24, 12:27 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Wagoner6 hr
Jul 24, 12:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more67 min
Jul 24, 12:46 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee44 min
Jul 24, 12:46 AM CDTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah44 min
Jul 24, 12:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more6 hr
Jul 24, 1:01 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pushmataha6 hr
Jul 24, 1:06 AM CDTTornado WarningTSALatimer, Pittsburg24 min
Jul 24, 1:34 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Jul 24, 1:46 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee44 min
Jul 24, 2:14 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Jul 24, 6:54 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more6 hr
Jul 24, 3:30 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more52 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.